# SDR 2011F00116

- Difficulty date: May 5, 2011
- Submitted: May 23, 2011
- Operation: General aviation
- Aircraft: N711LS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9155
- Aircraft time: 2,920 hours, 1,977 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: GC33100019
- Part serial: 705
- Condition: Cracked
- Location: Cockpit
- Part time: 2,920 hours, 1,977 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

12 MINUTES AFTER DEPARTURE THE PILOT'S WINDSHIELD FACE PLY CRACKED IN SEVERAL PLACES. THE AIRCRAFT RETRUNED TO DEPARTURE AND MADE AN UNEVENTFUL LANDING.  THE WINDSHIELD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
